Renato Calleja's Web Page
      Renato C. Calleja             
              Investigador Titular A (Associate Professor)
              Department of Mathematics and Mechanics
              IIMAS- UNAM     
         E-mail:  calleja(at)mym(dot)iimas(dot)unam(dot)mx

         Office: IIMAS 226

Mailing address:
Depto. Matemáticas y Mecánica, IIMAS  
Universidad Nacional Autónoma de México  
Admon. No. 20  
Delegación Alvaro Obregón  
01000 México D.F.
          
                                                                

Vita 


Research Interests:
KAM Theory, Numerical KAM, Bifurcation Theory, Hyperbolicity, Nonlinear Lattice Equations, Numerical Analysis, State-Dependent Delay Equations.

My main research interests are in the fields of Dynamical Systems and Mathematical Physics, in particular in the study of existence and persistence of invariant objects using Numerical and Analytical tools and their relevance to applications.

My citations on Google Scholar


Publications:
  1. R. Calleja, A. Celletti, R. de la Llave, Domains of analyticity of Lindstedt expansions of KAM tori in dissipative perturbations of Hamiltonian systems, Nonlinearity 30, (2017) 3151-3202, pdf, preprint: mp_arc 15-44

  2. R. C. Calleja, A. R. Humphries and B. Krauskopf, Resonance phenomena in a scalar delay differential equation with two state-dependent delays, SIAM J. Appl. Dyn. Syst., 16(3), 1474–1513 (2017), pdf, preprint: arXiv_1607.02683

  3. R. Calleja, D. del-Castillo-Negrete, D. Martínez-del-Río, and A. Olvera, Global transport in a nonautonomous standard map, Commun. Nonlinear Sci. Numer. Simul. 51, October 2017, Pages 198–215, pdf, preprint: arXiv_1601.04824

  4. R. Calleja, A. Celletti, L. Corsi, R. de la Llave, Response solutions for quasi-periodic forced, dissipative wave equations, SIAM J. Math. Anal., 49(4), 3161–3207 (2017)pdf, preprint: arXiv_1501.05979

  5. Calleja, R., Doedel, E., and García-Azpeitia, C., Symmetry-breaking for a restricted n -body problem in the Maxwell-ring configuration, Eur. Phys. J. Special Topics 225, 2741-2750 (2016), pdf, preprint: arXiv_1601.06160

  6. A.R. Humphries, D.A. Bernucci, R. Calleja, N. Homayounfar and M. Snarski, Periodic Solutions of a Singularly Perturbed Delay Differential Equation With Two State-Dependent Delays, J. Dynam. Differential Equations (2016), Volume 28, Issue 3, pp 1215-1263
    pdf, preprint: arXiv_1411.6060

  7. D. Martínez, D. del-Castillo-Negrete, A. Olvera, R. Calleja, Self-consistent chaotic transport in a high-dimensional mean-field Hamiltonian map model, Qual. Theory Dyn. Sys. (2015), Volume 14, Issue 2, pp 313-335,
    pdf, preprint: arXiv_1601.00942

  8. Calleja, R., Celletti, A., Falcolini, C., and de la Llave, R., A partial justification of Greene's criterion for confromally symplectic systems, SIAM J. on Mathematical Analysis (2014), Vol. 46, No. 4, pp 2350-2384, pdf, preprint: mp_arc 13-60

  9. Calleja, R., Celletti, A., and de la Llave, R., Local Behavior Near Quasi-Periodic Solutions of Conformally Symplectic Systems, J. Dynam. Differential Equations 25 (2013), no. 3, 821-841, pdf preprint: mp_arc 12-16

  10. Calleja, R., Celletti, A., and de la Llave, R., KAM theory for conformally symplectic systems: Efficient algorithms and their validation, J. Differential Equations 255 (2013), no. 5, 978-1049, pdf preprint: mp_arc 11-188

  11. Calleja, R., Celletti, A., and de la Llave, R., Construction of response functions in forced strongly dissipative systems, DCDS-A, Vol. 33 (2013), No. 10, p. 4411-4433, pdf preprint: mp_arc 12-79

  12. Calleja, R., Doedel, E. J., Humphries, A. R., Lemus-Rodriguez, A., and Oldeman, B. E., Boundary-value problem formulations for computing invariant manifolds and connecting orbits in the circular restricted three body problem, Celestial Mechanics and Dynamical Astronomy, Volume 114 (2012), Issue 1-2, pp 77-106
    pdf, preprint: arXiv 1111.0032
  13. Calleja, R. and Figueras, J.-Ll., Collision of invariant bundles of quasi-periodic attractors in the dissipative standard map, Chaos 22, 033114 (2012)
    pdf, preprint: mp_arc 11-182

  14. Calleja, R. and de la Llave, R., Computation of the breakdown of analyticity in statistical mechanics models: numerical results and a renormalization group explanation, Journal of Statistical Physics (2010) 141:940-951
    pdf, preprint: mp_arc 09-56

  15. Calleja, R. and de la Llave, R., A numerically accessible criterion for the breakdown of quasi-periodic solutions and its rigorous justificaition, Nonlinearity 23, (2010) 2029-2058
    pdf, preprint: mp_arc 09-150

  16. Calleja, R. and Celletti, A., Breakdown of invariant attractors for the dissipative standard map, Chaos 20, 013121 (2010)
    pdf, preprint: mp_arc 09-124

  17. Calleja, R. and Sire, Y., Travelling waves in discrete nonlinear systems with non-nearest neighbour interactions, Nonlinearity 22, (2009) 2583-2605
    pdf , preprint: mp_arc 08-188

  18. Calleja, R. and de la Llave, R., Fast numerical computation of quasi-periodic equilibrium states in 1-D statistical mechanics, including twist maps, Nonlinearity 22, (2009) 1311-1336
    pdf, preprint: mp_arc 08-189

  19. Lomelí, H.E. and Calleja, R., Heteroclinic bifurcations and chaotic transport in the two-harmonic Standard-Map, Chaos 16, 023117 (2006)
    pdf 
Preprints:
  1. R. Calleja, E. Doedel, and C. García-Azpeitia, Periodic and Connecting Orbits for the Restricted N-body Problem in the Maxwell-Ring Configuration

  2. R. Calleja, E. Doedel, and C. García-Azpeitia, Symmetries and choreographies in families that bifurcate from the
    polygonal relative equilibrium of the n-body problem, preprint: arXiv_1702.03990, animations
Theses:
  • Existence and persistence of invariant objects in dynamical systems and mathematical physics,
    The University of Texas at Austin, Ph.D. Dissertation (May 2009),
    Supervisor: Rafael de la Llave. Frank Gerth III Dissertation Award.
    FGDA , mp_arc 09-77

  • Dinámica simpléctica y approximaciones numéricas de separatrices y transporte caótico,
    Instituto Tecnoló:gico Autónomo de México, B.Sc. Thesis (June 2004),
    Supervisor: Hector Lomelí.
Research groups:
  • Proyecto Universitario de Fenómenos Nolineales y Mecánica FENOMEC

  • Mathematics Researchers from the new and the old world NMRN

In preparation:
  • with D. Martínez, A. Olvera and D. del-Castillo-Negrete, Coherent structures in a high-dimensional self-consistent transport map model